A new triangulated category for rational surface singularities

Iyama, O. and Wemyss, M. (2011) A new triangulated category for rational surface singularities. Illinois Journal of Mathematics, 55(1), pp. 325-341.

130844.pdf - Accepted Version


Publisher's URL: https://projecteuclid.org/euclid.ijm/1355927039


In this paper, we introduce a new triangulated category for rational surface singularities which in the non-Gorenstein case acts as a substitute for the stable category of matrix factorizations. The category is formed as a stable quotient of the Frobenius category of special CM modules, and we classify the relatively projective-injective objects and thus describe the AR quiver of the quotient. Connections to the corresponding reconstruction algebras are also discussed.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Wemyss, Professor Michael
Authors: Iyama, O., and Wemyss, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Illinois Journal of Mathematics
Publisher:University Of Illinois
Copyright Holders:Copyright © 2011 University of Illinois
First Published:First published in Illinois Journal of Mathematics 5591):325-341
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record